To main content

Decision-dependent probabilities in stochastic programs with recourse

Decision-dependent probabilities in stochastic programs with recourse

Category
Journal publication
Client
  • Norges forskningsråd / 176089
Language
English
Author(s)
Affiliation
  • SINTEF Industry / Sustainable Energy Technology
  • Massachusetts Institute of Technology (MIT)
  • Norwegian University of Science and Technology
Year
2018
Published in
Computational Management Science
ISSN
1619-697X
Publisher
Springer Berlin/Heidelberg
Volume
15
Issue
3-4
Page(s)
369 - 395